# SDR AALA202101199002

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 19,928 hours, 9,477 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: C13208AA00
- Part serial: C13208006654
- Condition: Inoperative
- Location: Flt Management
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED.  CLIMBING THROUGH 36,000 TO 38,000 IN MANAGED SPEED AUTOPILOT 2 ON COST INDEX 70, MANAGED SPEED COMMANDING APPROXIMATELY 250 KNOTS.  AUTOPILOT AND AUTOTHRUST ALLOWED AIRCRAFT TO ACCELERATE TO BARBERPOLE AT APPROXIMATELY 260 KNOTS.  DISCONNECTED AUTOPILOT, INCREASED PITCH TO PREVENT VMO - NOTED 7,100 FPM CLIMB.  AUTOTHRUST DID NOT REDUCE THRUST UNTIL LEAVING 38,500FT.  38,000 SET IN MCP- AUTOTRHUST ON.  AS POWER REDUCED, RELAXED CLIMB AT 39,200 FT.  RESUMED LEVEL FLIGHT AT 39.000.  REMOVED AND REPLACED NR 2 FLIGHT MANAGEMENT GUIDANCE COMPUTER, IAW AMM 22-83-34.
